# SDR CA100927007

- Difficulty date: September 26, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,963 hours
- Engine: Cont IO240B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 2032200800
- Condition: Cracked
- Location: Nlg
- Part time: 937 hours
- Component: Nlg, 203220000
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ARMS ON FORK THAT LEAD TO THE WHEEL, APPROX 1.5 INCHES FROM WHEEL THROUGH BOLT, CRACKED ON UPPER AND LWR SURFACES.
